# SDR USAA001271

- Difficulty date: August 16, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N427US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24549
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Part time: 31,871 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED .0500 INCH, BS 967, LBL 18.5.  INSTALLED REPAIR ANGLES PER SRM 53-10-51.  (M)
